# SDR ASAA2020103133450

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,165 hours, 9,423 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 FAIL FAIL IN WINDOW.  GROUNDED-YES.  VERIFIED HF NR 2 SHOWS FAIL ON RTP RESET NR 2 HF SYSTEM BITE IS NORMAL, REF B737-800 FIM 23-11 TASK 801.
